# SDR MALA976184

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH EXTERNAL POWER MELED, LEFT AND RIGHT BATTERY TEMPS RUNNING HIGH.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED RT AND LT BATTERIES, OPS CHECK GOOD.
